# SDR DALA12016983231

- Difficulty date: December 20, 2012
- Submitted: December 22, 2012
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 62,828 hours, 28,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND IN SEAT ESCAPE PATH LIGHTING MISSING AT SEAT 5C. MX INSTALLED A NEW IN SEAT ESCAPE PATH LIGHT AND FUNCTIONAL TEST WAS NORMAL.
